MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the bifurcation of the diagonal branch and left anterior descending (lad) artery.Two 182cm luge guidewires was used to cross the lesion with one for diagonal branch and one for lad.Intervention was completed.The first wire was pulled out, but while the physician pulled the second wire there was a detached tip left in lad.It was uncertain which wire the tip detached from.The procedure was completed by successfully snaring the tip and with a use of a different device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The device has its distal section kinked.Additionally, the device was broken 179.2 cm from proximal to broken section, total length should be 182 cm.The other part of the device was not returned.The outer dimensions of the middle and proximal sections of the device were within specifications.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8394625
Report Number2134265-2019-02092
Device Sequence Number2926623
Product Code DQX
UDI-Device Identifier08714729252320
UDI-Public08714729252320
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2020
Device Model Number2747
Device Catalogue Number2747
Device Lot Number22975204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2019
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR